# SDR UALA2008122206933

- Difficulty date: December 19, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 58,328 hours, 18,826 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-ZONE EEL SEAT CABLE DAMAGED.  REPLACED CONNECTOR, OPS CHECKS GOOD.
